MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, NEUTRAL, 28MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, NEUTRAL, 28MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-28-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Scar Tissue (2060); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 2054905 120-65-35 - bone screw 6.5mm dia x 35mm long 2134091 142-28-07 - cocr fem head 28mm +7 offset 12/14 2313339 118-41-01 - p-series pf plasma h/o collarless sz 1 12/14 2454270 101-05-01 - drill bit 1 pk 3.2mm dia x 32mm lng 2491586 180-01-52 - nv crown cup clstr hole 52mm group 2 2606123 120-65-15 - bone screw 6.5mm dia x 15mm long 2684492 120-65-15 - bone screw 6.5mm dia x 15mm long.The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 130 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, worsening osteolysis, and cyst superior to acetabular component.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The most likely underlying cause for the revision reported is a combination of risk factors specified such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) and being implanted for more than 10 years.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
NV GXL LNR, NEUTRAL, 28MM ID, GROUP 2 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19370631
Report Number1038671-2024-01394
Device Sequence Number7678145
Product Code JDI
UDI-Device Identifier10885862022073
UDI-Public10885862022073
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2017
Device Catalogue Number130-28-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexUnknown